# SDR YENA200661

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N542JB
- Make and model: Airbus A320-232
- Aircraft serial: 1802
- Aircraft time: 16,773 hours, 5,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Part time: 16,773 hours, 5,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, SUPPORT FLOOR SEAT TRACK HAS LEVEL 2 CORROSION, BETWEEN FRAME 16 AND Y765, LENGTH = .1890", WIDTH = 1.700", DIAMETER = 0.067".  REPLACED SUPPORT FLOOR SEAT TRACK AS PER SRM 51-72-11.
